# SDR DALA1217949262

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 36,474 hours, 21,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT PRESSURE BULKHEAD SKIN AT STA 1395 L27L.  REPAIRED PER ERA 498949-14 REV ORIGINAL AND SRM 53-10-03 VOL 1.
